Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: H. M. Srivastava, K. C. Gupta and S. P. Goyal
Title: The $H$-function of one and two variables with applications
Additional book information: South Asian Publishes, New Delhi, India, 1982, x + 306 pp., $25.00.

References [Enhancements On Off] (What's this?)

  • 1. A. M. Mathai and R. K. Saxena, Generalized hypergeometric functions with applications in statistics and physical sciences, Lecture Notes in Mathematics, Vol. 348, Springer-Verlag, Berlin-New York, 1973. MR 0463524
  • 2. A. M. Mathai and R. K. Saxena, The 𝐻-function with applications in statistics and other disciplines, Halsted Press [John Wiley & Sons], New York-London-Sidney, 1978. MR 513025

Review Information:

Reviewer: Per W. Karlsson
Journal: Bull. Amer. Math. Soc. 14 (1986), 131-133
DOI: https://doi.org/10.1090/S0273-0979-1986-15416-9